# SDR REXA2022090100732

- Difficulty date: August 12, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 34,616 hours, 24,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: SH670358343
- Condition: Deformed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670SH-53-043 REV B WE FOUND TWO PILOT HOLES IN THE L/H FLOOR ASSY AT FS 838.5, LBL 18 THAT DO NOT ALIGN WITH THE EXISTING HOLES IN THE PRESSURE BOX. ENGINEERING REQUIRED.  REPAIRED ALIGNMENT OF PILOT HOLES IAW MHI RJ REO 690-53-41-420 REV--8/13/2023.
